# SDR 99ZZZX173

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18TF
- Make and model: Gulstm G159
- Aircraft serial: 52
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 173527
- Condition: Failed
- Location: Rt Mlg
- Part time: 12,953 hours
- Component: 159LM101241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH DISCREPANCY, 'RIGHT MAIN LANDING GEAR FORWARD DOORS DO NOT CLOSE ALL THE TIME'.  PERFORMED RETRACTION TESTS, FOUND UPLOCK BOOK ASSY, P/N 159LM10124-1, STRIKING PISTON/AXLE ASSY CASTING, P/N 173527, IN RETRACTED POSITION NOT COMPLETING CYCLE OF LANDING GEAR, THUS, NOT ALLOWING FORWARD DOORS TO CYCLE CLOSED.  DISASSEMBLED UPLOCK ASSY, REMOVED UNAPPROVED SHIMS, INSPECTED, AND REASSEMBLED IAW MM.  THE LANDING GEAR WILL NOW COMPLETE ITS CYCLE, BUT THE HOOK ASSY IS STIFF CHAFING THE CASTING ASSY ON INBD SIDE OF CASTING, CLEARANCES REMAIN INADEQUATE.  SUBMITTER SUGGESTED  REALIGNMENT OF THE REAR ATTACHMENT OF THE UPLOCK SUPPORT BEAM WOULD BE REQUIRED TO ELIMINATE DISCREPANCY.
